# SDR RNVA20130325005

- Difficulty date: February 5, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N308PW
- Make and model: Cessna 208B
- Aircraft serial: 208B1274
- Aircraft time: 8,307 hours, 9,061 cycles
- Engine: Pwa PT6A114A
- Engine time: 7,653 hours, 8,386 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 26060142RX
- Part serial: 10B148
- Condition: Faulty
- Location: Cockpit
- Part time: 2,871 hours, 2,698 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON 2/05/2013 PILOT REPORTED THAT PROP RPM EXCEEDED 1900 RPM, MAINTENANCE PERFORMED GROUND RUN AND COULD NOT DUPLICATE PROBLEM.  THE AIRCRAFT WAS FLOWN BY OTHER PILOTS WITHOUT ANY PROP OVERSPEED ISSUE.  ON 2/15/2013 PILOT REPORTED AGAIN THAT HE HAD A PROP OVERSPEED CONDITION, MAINTENANCE PERFORMED GROUND RUN OPS CHECK AGAIN AND COULD NOT DUPLICATE PROBLEM.  RETURNED AIRCRAFT TO SERVICE.  ON 2/16/2013 PILOT REPORTED OVERSPEED CONDITION AGAIN THIS TIME MAINTENANCE ADJUSTED MAX STOP ON OVERSPEED GOVERNOR AND RETURNED TO SERVICE.  ON 2/20/2013 ANOTHER PILOT SAW THE OVERSPEED CONDITION, THIS TIME MAINTENANCE REPLACED THE PROP INDICATOR WITH A OVERHAULED UNIT AND RETURNED TO SERVICE, THIS FIXED THE PROBLEM.
